# SDR 96UAL900228

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, INGESTED NUMEROUS BIRDS INTO NUMBER THREE ENGINE, ENGINE STALLED AND CREW WAS UNABLE TO RESTART.  ACFT RETURNED TO SYD.  *S/D*  BIRD STRIKE IN NR 3 ENGINE.  REPLACED ENGINE AND FAN BLADES.
